# SDR 2009FA0000598

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: General aviation
- Aircraft: N463ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10289
- Aircraft time: 2,645 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Aileron
- Part time: 2,645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, THE AILERON CABLE PN-051105-360 WAS FOUND WORN WITH BROKEN STRANDS AT THE PULLEY CLUSTER IN THE CTR CEILING AT FS-65.33.
